# SDR ASAA2021111636626

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 50,488 hours, 15,065 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT AND DURING RECALL GOT LEFT PACK LIGHT AND DURING MASTER RECALL IT RESET THE LIGHT EXTINGUISHED. GROUNDED - YES. PERFORMED PACK TEMP. CONTROL BITE TEST IAW B737-800 FIM 21-62 TASK 801. FOUND TEMP CONTROL VALVE FAULT WAS INTERMITTENT DURING PREVIOUS FLIGHT. FAULT CLEARED AFTER PUSHING "VERIFY" SWITCH ON THE CONTROLLER. AIRCRAFT OK FOR SERVICE.
